About acne: This is my second day taking doxycycline pill. I see my face getting worse. (photos)

it is to early to know if this is working?? What do i have to do please .... what type of product do i have to use to wash my face?

Doctor Answers 2

Too soon

Yes, it's too early. Improvements can take several weeks and I usually tell my patients to wait 3 months before the optimum results can be appreciated. With regards to skincare, you are best off checking with your own dermatologist as it depends on your skin type and whichever other topical therapies they have prescribed.


London Dermatologist

Breakouts with treatment

Thank you for your question. In my experience, acne gets worse before it starts to improve after starting treatment. Yes it is too early to determine if the treatment is not effective. Please be patient with therapy. It can take up to 2-3 months to have noticeable improvement. I highly recommend you consult with a board certified dermatologist to discuss your treatment, progress, expectations, and possible adjunctive therapy to aid with breakouts. Take care and good luck.

Reuel Aspacio, MD, FAAD
Las Vegas Dermatologist
5.0 out of 5 stars 6 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.